# SDR UALA2012061103180

- Difficulty date: June 9, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 35,779 hours, 15,576 cycles
- Engine: Iae V2527A5
- Engine time: 200 hours, 23,556 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505068
- Part serial: 25400304
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AS THROTTLES WERE ADVANCED, NR 2 ENGINE DID NOT RESPOND AND SHUTDOWN WITH A COMPRESSOR VANE MESSAGE.  PFR SHOWS CHANNEL A AND B VSV ACT-HC-EEC2 AND ACC-HC -EEC2 MESSAGES.  REPLACED NR 2 ENGINE EEC PTT 7 796007.  REPLACED NR 2 ENGINE VSV ACTUATOR PTT 7796010.  REPLACED NR 2 ENGINE LP FUEL VALVE ACTUATOR PTT 7796011.  RAN ENGINES AT IDLE AND HIGH POWER, ALL PARAMETERS NORMAL.
